# SDR AWXA0001028

- Difficulty date: December 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33940
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 294 LBL 3 FOUND DURING CPCP INSPECTION EVALUATED AS LEVEL 1. CORROSION REMOVAL IAW SRM BEYOND LIMITS; REPAIRED FLOORBEAM IAW SRM 53-10-51 PG 220-222 FIG 205 SHT.3-4; PREPPED AND PAINTED IAW MM51-21-00
